# SDR N6WA20100713

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 12,218 hours, 8,566 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT BLEED DUCT WARNING MESSAGE IN FLIGHT RETURNED TO FIELD.  TROUBLESHOT MESSAGE TO RT PACK SYS.  DEFERRED RT PACK SYS IAW MEL 21-51-01A CAT C ON DMI NR 13394.
